Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 49, NWS Mobile, AL

December 7, 2018

NWS Mobile, AL issued this small craft advisory at Dec 7, 2018, 3:57 AM CST. It took effect at Dec 8, 2018, 12:00 AM CST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2018, 3:57 AM CST (09:57 UTC)
In effect from
Dec 8, 2018, 12:00 AM CST
Expired
Dec 10, 2018, 6:00 AM CST
In force
54 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

151 
WHUS74 KMOB 070957
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
357 AM CST Fri Dec 7 2018

GMZ630>636-650-655-670-675-071800-
/O.NEW.KMOB.SC.Y.0049.181208T0600Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
357 AM CST Fri Dec 7 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST MONDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from midnight tonight to 6 AM CST
Monday. 

* WINDS...East 20 to 25 knots becoming southeast.

* WAVES/SEAS...Around 4 feet near shore, building to 8 to 10 feet
  well offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
9 follow-up statements
084 
WHUS74 KMOB 071653
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1053 AM CST Fri Dec 7 2018

GMZ630>636-650-655-670-675-080500-
/O.CON.KMOB.SC.Y.0049.181208T0600Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1053 AM CST Fri Dec 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST MONDAY...

* WINDS...East 20 to 25 knots becoming southeast.

* WAVES/SEAS...Around 4 feet near shore, building to 8 to 10 
  feet well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
318 
WHUS74 KMOB 080350
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
950 PM CST Fri Dec 7 2018

GMZ633>636-081200-
/O.EXT.KMOB.SC.Y.0049.181208T0600Z-181210T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
950 PM CST Fri Dec 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...East increasing to 15 to 20 knots with frequent higher
  gusts late tonight. Winds become southeast to south 20 to 25
  knots Saturday.

* WAVES/SEAS...2 to 3 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630>632-650-655-670-675-081200-
/O.CON.KMOB.SC.Y.0049.181208T0600Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
950 PM CST Fri Dec 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...East increasing to 18 to 23 knots late tonight. Winds
  become southeast to south 20 to 30 knots Saturday and Saturday 
  night.

* WAVES/SEAS...Waves building to 2 to 3 feet in Mobile Bay. Seas 
  building to 4 to 8 feet near shore and 7 to 10 feet well 
  offshore Saturday and Saturday night.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
637 
WHUS74 KMOB 081132
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
532 AM CST Sat Dec 8 2018

GMZ633>636-082000-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
532 AM CST Sat Dec 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...East 15 to 20 knots becoming southeast to south 20 to 25
  knots. 

* WAVES/SEAS...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630>632-650-655-670-675-082000-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
532 AM CST Sat Dec 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...East 18 to 23 knots becomING southeast to south 20 to 30
  knots. 

* WAVES/SEAS...Waves building to 2 to 3 feet in Mobile Bay. Seas
  building to 4 to 8 feet near shore and 7 to 10 feet well
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
155 
WHUS74 KMOB 081458 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
858 AM CST Sat Dec 8 2018

GMZ633>636-090300-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
858 AM CST Sat Dec 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...East 15 to 20 knots becoming southeast to south 20 to 
  25 knots. 

* WAVES/SEAS...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630>632-650-655-670-675-090300-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
858 AM CST Sat Dec 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...East 18 to 23 knots becoming southeast to south 20 to 
  30 knots. 

* WAVES/SEAS...Waves building to 2 to 3 feet in Mobile Bay. Seas 
  building to 4 to 8 feet near shore and 7 to 10 feet well 
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
214 
WHUS74 KMOB 090252
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
852 PM CST Sat Dec 8 2018

GMZ633>636-091100-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
852 PM CST Sat Dec 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...Becoming northwest 18 to 23 knots overnight, continuing
  into Sunday.
 
* WAVES/SEAS...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630>632-650-655-670-675-091100-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
852 PM CST Sat Dec 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...Becoming northwest 18 to 23 knots overnight, continuing
  into Sunday.
 
* WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 8 feet 
  near shore and 7 to 10 feet well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
155 
WHUS74 KMOB 091022
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
422 AM CST Sun Dec 9 2018

GMZ633>636-091900-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
422 AM CST Sun Dec 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...Northwest 18 to 23 knots.
  

* WAVES/SEAS...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630>632-650-655-670-675-091900-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
422 AM CST Sun Dec 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...Northwest 18 to 23 knots.
  

* WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 8 feet 
  near shore and 7 to 10 feet well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
050 
WHUS74 KMOB 091808 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
1208 PM CST Sun Dec 9 2018

GMZ633>636-091915-
/O.CAN.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1208 PM CST Sun Dec 9 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Small
Craft Advisory. 

Small Craft should exercise caution through tonight. 

$$

GMZ630>632-650-655-670-675-100300-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1208 PM CST Sun Dec 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...Northwest 18 to 23 knots.

* WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 8 feet 
  near shore and 7 to 10 feet well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
540 
WHUS74 KMOB 100217
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
817 PM CST Sun Dec 9 2018

GMZ630>632-650-655-670-675-101100-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
817 PM CST Sun Dec 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...Northwest 18 to 23 knots.

* WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 7 feet
  near shore and 6 to 9 feet well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
221 
WHUS74 KMOB 100315 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Mobile AL
915 PM CST Sun Dec 9 2018

GMZ630>632-650-655-670-675-101100-
/O.COR.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
915 PM CST Sun Dec 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...Northwest 18 to 23 knots.

* WAVES/SEAS...Waves around 2 feet in Mobile Bay. Seas 3 to 5 feet
  near shore and 5 to 7 feet well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 11:14 PM CST, 4 hours 43 minutes earlier.

Area forecast discussion, Dec 6, 11:14 PM CST, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1114 PM CST Thu Dec 6 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...
VFR conditions expected through the forecast period. Winds
gradually become easterly throughout the mid morning into the
afternoon hours. DJ/17

&&

.PREV DISCUSSION... /issued 742 PM CST Thu Dec 6 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Latest satellite, upper air and surface analysis shows
a zonal flow for all levels above the boundary layer with high
clouds continuing to develop as they are rapidly being advected
towards the region.  We are just now getting on the west side of
the sprawling surface anticyclone located from the Mid-Atlantic to
the southeast US - hence the light easterly surface winds.

Current forecast for tonight is running slightly too cool, slightly
too dry and with not enough cloud cover (and opaqueness) most
areas, especially before Midnight. So, made those adjustments
which meant a cut back on the areal extent of frost.  That would
be more for areas to our east and north. Did, however, leave
patchy frost in the northeast zones where conditions would still
be met for its formation. /23 Medlin

PREV DISCUSSION... /issued 553 PM CST Thu Dec 6 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...
VFR conditions expected through the forecast period with only high
clouds anticipated. Winds will remain light and variable
overnight then gradually become easterly ranging between 5 and 10
knots during the day. DJ/17

PREV DISCUSSION... /issued 400 PM CST Thu Dec 6 2018/

NEAR TERM /Now Through Friday/...An upper ridge of high pressure
mostly over the lower Gulf continues to flatten to the north
resulting in a mostly zonal flow aloft over the north central gulf
states through Fri afternoon. Near the surface high pressure
mostly over the SE conus and eastern seaboard will begin to weaken
and shift eastward over the western Atlantic through Fri
afternoon. With this pattern better moisture aloft will continue
to advect east across the deep south and northern gulf states
leading to better high clouds across the forecast area tonight
through Fri afternoon. With the surface ridge to the east shifting
further eastward over the open Atlantic surface winds along the
north central gulf will continue to veer slowly east through Fri
afternoon increasing by late Fri afternoon continuing into Fri
night.

For tonight, similar to last night, with temps falling to the mid
30s for most inland areas, generally along and north of the I-10
corridor, combined with temp dewpt spreads generally less than 5
degrees by around 3 am Fri morning believe most inland areas
mentioned above will see another round of widespread frost early
Fri morning.

Both high and low temps will continue to be about 3 to 5 degrees
below seasonal norms through the next 24 hours. With better clouds
and increasing surface winds also noted by Fri afternoon conditions
will continue to be on the cool side for the next 24 hours. Lows
tonight will range from the middle 30s for most inland areas,
generally along the north of the I-10 corridor, and the upper 30s to
lower 40s further south stretching to the immediate coast. 32/ee

SHORT TERM /Friday night Through Sunday night/...The forecast for
the short term will focus on an upcoming heavy rainfall event and
associated potential for flooding impacts across our region. An
upper level trough is still forecast to move from the vicinity of
OK/TX Saturday morning to the Mid-Mississippi and Tennessee Valley
region by late Saturday night. Surface low pressure also deepens
from near the TX/LA border early Saturday morning and propagates
eastward near the LA/MS/AL/western FL panhandle coast Saturday
into early Sunday morning. Deep layer moisture and ascent moves
into northwestern portions of the area Friday evening into late
Friday night, where rain chances will increase to 40-60%
especially after midnight. Short range model solutions are in
relatively good agreement with bringing large scale ascent across
the central Gulf Coast region Saturday afternoon into late
Saturday night ahead of the approaching trough and surface low
pressure system, with heavy rainfall spreading into southeast MS
and adjacent southwest AL Saturday afternoon, then across the
remainder of our CWA Saturday evening into Saturday night.
Potential still exists for widespread rainfall amounts of 2-4
inches with localized totals around 6 inches with this event.
Concerns for flooding have increased somewhat across locations
southeast of a Mobile-Andalusia line, as this portion of the area
remains saturated from last weekend's event. If heavy rains fall
within a relatively short period of time, areas of flash flooding
will be possible, along with minor to locally moderate river
flooding. A Flash Flood Watch may become necessary over this
portion of our area within the next 12-24 hours. The severe threat
still remains quite low, but still cannot rule out an isolated
severe storm near our coastal counties where a strong low level
jet/deep layer shear may coincide with weak instability (mostly
less than 300 J/KG per the latest indications). If surface low can
move a little farther inland than anticipated, and thus more
surface instability, a Marginal severe threat with damaging winds
and or a brief tornado may materialize near the coast. High risk
of rip currents, surf, and minor coastal flooding will also be
possible Saturday afternoon into Saturday night.

A lingering chance of rain on the base of the trough continues
Sunday before rain chances end Sunday evening/night with the
departing system. /21

LONG TERM /Monday Through Thursday/...The mid and upper level
trough axis will translate from the Mid-Mississippi and Tennessee
Valley region Monday to off the Eastern Seaboard by Monday night,
leaving dry northwest flow in its wake across the central Gulf
Coast region through Tuesday evening. Weak shortwave ridging
within zonal flow aloft builds over our area into Wednesday,
leading to continued dry conditions. The next upper level trough
could bring the next chance of rain to our forecast area Thursday
into Thursday night. A building surface ridge of high pressure
will bring continued below normal temperatures Monday and Tuesday.
Temperatures should modify back to near to slightly above normal
readings Wednesday into Thursday as the surface ridge axis shifts
east of the region and southerly flow returns ahead of the next
approaching system. /21

MARINE...Surface high pressure located along the eastern seaboard
will bring a light to moderate easterly wind flow over the marine
area tonight through Fri. Easterly winds and seas will begin to
build late Fri through early Sat, becoming south by late Sat
afternoon, ahead of a developing surface low approaching from the
west. Showers and thunderstorms are expected with this pattern with
the best coverage occurring late Sat and Sat night. A few strong
storms will also be possible. A strong northwesterly flow is
expected in the wake of the front Sun through early next week.
32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 6, 8:15 PM CST, 7 hours 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
815 PM CST Thu Dec 6 2018

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-080300-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
815 PM CST Thu Dec 6 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

Patchy late night frost possible mainly along and east of a line
from Camden Alabama to Crestview Florida.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A low pressure system is expected to bring heavy rainfall possibly
producing local flooding, along with the potential for a few strong
storms to the region Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ265-266-FLZ202-204-206-080300-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
815 PM CST Thu Dec 6 2018

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A low pressure system is expected to bring heavy rainfall possibly
producing some local flooding, along with the potential for a few
strong storms Saturday and Saturday night.

Some minor coastal flooding is possible Saturday and Saturday night,
especially around the Mobile Bay system and the western portions of
Santa Rosa Island. High Surf will also be possible during this time
along the Gulf beaches of Alabama and the Western Florida Panhandle.
A High Risk of rip currents is expected to develop late Friday and
last through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-080300-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
815 PM CST Thu Dec 6 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Increasing onshore flow and building seas ahead of the next approaching
low pressure system will bring hazardous conditions for small craft
late Friday through Saturday night. Heavy rainfall and perhaps a
few strong to severe storms will also be possible across the marine
area Saturday into Saturday night. Strong offshore winds will follow
the system's passage, continuing to create hazardous conditions for
small craft Sunday into Tuesday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 5:55 AM CSTRip Current StatementMOBBaldwin, Mobile3 days
Dec 7, 10:13 AM CSTRiver Flood WarningMOBEscambia10 hr
Dec 7, 10:21 AM CSTRiver Flood WarningMOBCovington, Escambia46 hr
Dec 7, 10:30 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington7 days
Dec 7, 10:30 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington7 days
Dec 7, 3:04 PM CSTFlash Flood WatchMOBBaldwin, Covington, Escambia, Mobile32 hr
Dec 7, 10:17 AM CSTRiver Flood WarningMOBOkaloosa47 hr
Dec 7, 10:25 AM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa46 hr
Dec 7, 10:36 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne4 days

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.